# SDR ABXA9700482

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 2710 · Aileron Control System
- Part: Override Mech
- Part number: 57077553
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERRIDE MECHANISM SHAFT AND BEARING FAILED DAMAGING LOWER SKIN, GUSSETT AND HINGE WEB FITTING.  REPAIRED PER DC8 MM.
